Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Combinatorial rigidity for some infinitely renormalizable unicritical polynomials
HTML articles powered by AMS MathViewer

by Davoud Cheraghi PDF
Conform. Geom. Dyn. 14 (2010), 219-255 Request permission


Here we prove that infinitely renormalizable unicritical polynomials $P_c:z \mapsto z^d+c$, with $c\in \mathbb {C}$, satisfying a priori bounds and a certain “combinatorial” condition are combinatorially rigid. This implies the local connectivity of the connectedness loci (the Mandelbrot set when $d=2$) at the corresponding parameters.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F45, 37F25, 37F30
  • Retrieve articles in all journals with MSC (2010): 37F45, 37F25, 37F30
Additional Information
  • Davoud Cheraghi
  • Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794
  • Address at time of publication: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
  • Email:
  • Received by editor(s): April 20, 2008
  • Received by editor(s) in revised form: December 28, 2009, and June 2, 2010
  • Published electronically: September 15, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 14 (2010), 219-255
  • MSC (2010): Primary 37F45; Secondary 37F25, 37F30
  • DOI:
  • MathSciNet review: 2719786